Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cool-n-confused

applied BP and the next morning acne inflamed!

Recommended Posts

I have been on retin a (1 year) and have been prescribed also bp of 20%. I use the bp on my body/ back and i see very good results, back is almost cleared and chest has cleared up!. My face on the other hand was left with retin a and it has not cleared up but the pimples have reduced in occurance. Les breakouts but the retin a has made my skin look uneven and not smooth because of scaring.

I decided to apply the BP on my face and i realized initially that a stinging pain came . I found out it was because of the retin a and it had reacted i guess (maybe my skin layers were too thinned out)

I took a break off retin a for 2 days then applied the small amount of bp to my face and it didnt sting and i pimples decreased in size by the next day.

The day after that I apply retin a to try and start a regimen of retin a one day bp the next. so after that day I applied bp agian and very slight irritation i was feeling , like slight stinging on my face. I didnt really bother of it cause it was very slight . THe next morning i look in the mirror and WOW from the 2 small pimples i was hoping wud be gone, it grew or atleast looks soo inflamed and red. 2 big red pimples come and it looks like it got burnt or somthing.

It was bad and i am wondering why only those 2 pimples got inflamed when i applied bp on whole area of where old pimples used to be (red marks/dark marks). I have fairly dark skin and for this to notice being red it must be serious.

Have any of u guys experienced this before?

should i not apply anything tonight?

I need to be as clear as possible by christmass :(

Edited by cool-n-confused

Share this post


Link to post
Share on other sites
Guest Timehealsall
I have been on retin a (1 year) and have been prescribed also bp of 20%. I use the bp on my body/ back and i see very good results, back is almost cleared and chest has cleared up!. My face on the other hand was left with retin a and it has not cleared up but the pimples have reduced in occurance. Les breakouts but the retin a has made my skin look uneven and not smooth because of scaring.

I decided to apply the BP on my face and i realized initially that a stinging pain came . I found out it was because of the retin a and it had reacted i guess (maybe my skin layers were too thinned out)

I took a break off accutane for 2 days then applied the small amount of bp to my face and it didnt sting and i pimples decreased in size by the next day.

The day after that I apply retin a to try and start a regimen of retin a one day bp the next. so after that day I applied bp agian and very slight irritation i was feeling , like slight stinging on my face. I didnt really bother of it cause it was very slight . THe next morning i look in the mirror and WOW from the 2 small pimples i was hoping wud be gone, it grew or atleast looks soo inflamed and red. 2 big red pimples come and it looks like it got burnt or somthing.

It was bad and i am wondering why only those 2 pimples got inflamed when i applied bp on whole area of where old pimples used to be (red marks/dark marks). I have fairly dark skin and for this to notice being red it must be serious.

Have any of u guys experienced this before?

should i not apply anything tonight?

I need to be as clear as possible by christmass :(

good lord, 20 percent bp!?!?! ON YOUR FACE??? stop using that now!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×